# SDR DHL9880621C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING TRAILING EDGE LOWER SURFACE PANEL AT TAIL END OF NR 2 PYLON CRACKED.  REMOVED AND REPAIRED PANEL PER SRM 51-3-0.
